The existence of solutions to a Volterra integral equation
Annales Polonici Mathematici, Tome 64 (1996) no. 2, pp. 175-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the equation u = k∗g(u) with k such that ln k is convex or concave and g is monotonic. Some necessary and sufficient conditions for the existence of nontrivial continuous solutions u of this equation are given.
Keywords:
the Volterra convolution type integral equations
Affiliations des auteurs :
Wojciech Mydlarczyk 1
@article{10_4064_ap_64_2_175_182,
author = {Wojciech Mydlarczyk},
title = {The existence of solutions to a {Volterra} integral equation},
journal = {Annales Polonici Mathematici},
pages = {175--182},
year = {1996},
volume = {64},
number = {2},
doi = {10.4064/ap-64-2-175-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-64-2-175-182/}
}
TY - JOUR AU - Wojciech Mydlarczyk TI - The existence of solutions to a Volterra integral equation JO - Annales Polonici Mathematici PY - 1996 SP - 175 EP - 182 VL - 64 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-64-2-175-182/ DO - 10.4064/ap-64-2-175-182 LA - en ID - 10_4064_ap_64_2_175_182 ER -
Wojciech Mydlarczyk. The existence of solutions to a Volterra integral equation. Annales Polonici Mathematici, Tome 64 (1996) no. 2, pp. 175-182. doi: 10.4064/ap-64-2-175-182
Cité par Sources :